MathSciNet Relay Station
MathSciNet bibliographic data
MR1093830 35Q53 (35B35 35B40 76N15)
Hattori, Youichi; Nishihara, Kenji A note on the stability of the rarefaction wave of the Burgers equation. Japan J. Indust. Appl. Math. 8 (1991), no. 1, 85–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement